# SDR 96ZZZX3596

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Pinion Assy
- Part number: 900D1400528101
- Condition: Leaking
- Location: Eng/Xmsn
- Part time: 457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PINION ASSY LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
